# SDR FDEA201303230652

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 35,173 hours, 31,293 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Dirty
- Location: Captain'S Side
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS BINDING ON CAPTAIN'S SIDE DURING APPROACH.  PASSED CONTROL TO F/O AND F/O'S CONTROLS  WERE FINE.  DURING FLARE BOTH ROLL AND PITCH BOUND UP REQUIRING VERY STRONG INPUT ON CAPTAIN'S SIDE.  INSPECTED CAPTAIN'S CONTROL COLUMN QUADRANT AND FOUND IT TO BE DIRTY AND DUSTY.  CLEANED AND LUBED QUADRANT AND PERFORMED ADJ/TEST OF AILERONS AND ELEVATORS AMM 27-11-00-5 AND 27-31-00-5.  NO DEFECTS NOTED.  CONTROL COLUMN AND CONTROL WHEEL OPERATION IS SMOOTH AND WITHOUT BINDING.  ACFT OK FOR    SERVICE.  FINAL CLOSED.
